Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Inductive formulae for general sum operations

Author: Daniel Minoli
Journal: Math. Comp. 34 (1980), 543-545
MSC: Primary 65B15; Secondary 10J06, 40-04
MathSciNet review: 559202
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we report some computer generated formulae for the sum of powers of numbers with nonunitary increments; these reduce to the well-known cases when the increment is one.

References [Enhancements On Off] (What's this?)

  • [1] CRC Handbook of Tables for Probability and Statistics (W. H. Beyer, Ed.), The Chemical Rubber Co., Cleveland, Ohio, 1966.
  • [2] M. ABRAMOWITZ & I. STEGUN, Handbook of Mathematical Functions, Dover, New York, 1964.
  • [3] Daniel Minoli, Asymptotic form for generalized factorial, Rev. Colombiana Mat. 11 (1977), no. 1-4, 59–75 (English, with Spanish summary). MR 0567129 (58 #27853)
  • [4] Kenneth S. Miller, An introduction to the calculus of finite differences and difference equations, Henry Holt and Co., New York, 1960. MR 0115027 (22 #5831)
  • [5] Charles Jordan, Calculus of finite differences, Third Edition. Introduction by Harry C. Carver, Chelsea Publishing Co., New York, 1965. MR 0183987 (32 #1463)
  • [6] Francis B. Hildebrand, Finite-difference equations and simulations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1968. MR 0228185 (37 #3769)
  • [7] George Boole, Calculus of finite differences, Edited by J. F. Moulton 4th ed, Chelsea Publishing Co. New York, 1957. MR 0115025 (22 #5830a)
  • [8] I. S. GRADSHTEYN & I. M. RYZHIK, Table of Integrals, Series, and Products, 4th ed., Academic Press, New York, 1965.
  • [9] ELDON R. HANSEN, A Table of Series and Products, Prentice-Hall, Englewood Cliffs, N. J., 1975.
  • [10] I. J. SCHWATT, An Introduction to the Operations with Series, Univ. of Pennsylvania Press, 1924; reprinted by Chelsea, New York, 1962.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65B15, 10J06, 40-04

Retrieve articles in all journals with MSC: 65B15, 10J06, 40-04

Additional Information

PII: S 0025-5718(1980)0559202-1
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia